# SDR CALA2025090208384

- Difficulty date: August 24, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,096 hours, 36,529 cycles
- Engine: Iae V2524A5
- Engine time: 73,222 hours, 30,773 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: V10555
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AT FLIGHT LEVEL 260 ENGINE 2 WAS HEAR TO HAVE AT LEAST 2 LOUD BANGS FOLLOWED BY THE ENGINE 2 STALL ECAM. FLIGHT ATTENDANTS REPORTED LOUD BANGING AS WELL. EXAMINE ENG 2 EXHAUST AND FOUND METAL PIECES PER TSM 75-30-00-810-828-B WILL REQUIRE BOROSCOPE OF HPC. PERFORMED BOROSCOPE OF ENG 2 HPC PER AMM 72-00-00-200-016-B. FOUND EXTENSIVE DAMAGE TO STAGE 7 HPC SECTION PER AMM 72-00-00-200-016-B STEP 4(G) DAMAGES FOUND IS OUT OF LIMITS. PICTURE ADDED. REPLACED #2 ENGINE V2500 A-5. PER TASK CARD # 31-7100-1-4900
